Research Interests

My research field is Algebraic Geometry and my interests concern the Deformation Theory, with particular attention to the approach via Differential Graded Lie Algebras and L-infinity Algebras; Moduli Spaces; Dg-schemes and Dg-Manifolds; Derived Algebraic Geometry; Stack.

Preprints and Publications

Many of them can be found on arXiv. Here you can find my profile on Scopus, Isi, Mathscinet, Orcid, Google Scholar.

  1. "A short proof of the unobstructedness of pairs (variety with trivial canonical bundle, line bundle)", with M.Manetti; International Journal of Mathematics, 2021, 32 (11), 2150086, published version, arXiv:1902.10386.
  2. "Deformations of Calabi-Yau manifolds in Fano toric varieties", with G. Bini; Rendiconti del Circolo Matematico di Palermo Series 2, 2021, 70 (3), 1399-1412 published version; arXiv:2005.05582.
  3. "On the adjoint map of homotopy abelian DG-Lie Algebras", with M.Manetti; Archivum Mathematicum, vol. 55 (1), (2019), 7-15; published version.
  4. "On deformations of pairs (manifold, coherent sheaf)", with M.Manetti; published online in Canad. J. Math., 71 (5), (2019) 1209-1241; published version; arXiv:1707.06612.
  5. "On the abstract Bogomolov-Tian-Todorov Theorems"; Rend. Mat. Appl., Serie VII, 38, (2017), 175-198; published version; pdf; arXiv:1711.11474.
  6. "Diffeomorphism classes of Calabi-Yau varieties", with G.Bini; Rend. Sem. Mat., Volume 73, Issue 1-2 (2015), 9-20. published version; arXiv:1612.04311.
  7. "Distances and isomorphisms in 4-regular circulant graphs", with A.Donno; International Conference of Numerical Analysis and Applied Mathematics 2015 (ICNAAM 2015), AIP Conference Proceedings 1738, 270002 (2016); doi: 10.1063/1.4952041, file.
  8. "Deformations and obstructions of pairs (X,D)"; Internat. Math. Res. Notices (IMRN), Volume 2015, Issue 19, 9660-9695; arxiv:1302.1149.
  9. "The Tutte polynomial of some self-similar graphs", with A.Donno; Advances in Geometry 13 (2013) 663-694; arXiv:1006.5333.
  10. "Semiregularity and obstructions of complete intersections", with M.Manetti; Advances in Mathematics, 235, (2013), 92-125; arXiv:1112.0425.
  11. "Posetted trees and Baker-Campbell-Hausdorff product ", with M.Manetti; Mediterranean Journal of Mathematics 10, (2013), 611-623, arXiv:1106.4685.
  12. "Differential graded Lie algebras controlling infinitesimal deformations of coherent sheaves", with D. Fiorenza and E. Martinengo; J. Eur. Math. Soc. (JEMS) 14, (2012), no. 2, 521-540 arXiv:0904.1301.
  13. "A Semi-regularity map annihilating obstructions to deforming holomorphic maps'', Canadian Mathematical Bulletin 54, n. 3, 2011, 472-486; Preprint 33 (2006/2007) of the Institute Mittag-Leffler (Stockholm); arXiv 0707.2454.
  14. "The Tutte polynomial of the Schreier graphs of the Grigorchuk group and of the Basilica group", with T. Ceccherini-Silberstein and A.Donno; "Ischia Group Theory 2010" Proceedings of the Conference, 45–68, 2012, World Scientific Publishing Company, Hackensack, NJ; ISBN-10: 9814350389; arXiv:1010.2902.
  15. "An algebraic proof of Bogomolov-Tian-Todorov theorem", with M.Manetti; in "Deformation Spaces", Aspects of Mathematics vol. 39, p. 113-133, Vieweg Verlag, 2010; arXiv:0902.0732.
  16. "Deformation of algebriac subvarieties"; Preprint of the Max Planck Insitute MPIM2010-28; Rend. Mat. Appl., Serie VII, 30 (I), 2010, 89-109; arXiv:1003.3333.
  17. "L-infinity Algebras and Deformations of Holomorphic Maps'', International Mathematics Research Notices (IMRN), 2008, rnn013-36. Preprint 28 (2006/2007) of the Institute Mittag-Leffler (Stockholm); arXiv 0705.4532.
  18. "Local structure of abelian covers'', Journal of Algebra 301, 2006, 601-615; arXiv: math. AG/0511700.

Other Publications

Editor

..., it doesn't matter who you are or where you come from or what you look like or where you love. It doesn't matter whether you're black or white or Hispanic or Asian or Native American or young or old or rich or poor, able, disabled, gay or straight, you can make it here in America if you're willing to try.

B.Obama.